# SDR DALA2021052402867

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,619 hours, 19,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGE. CORRECTIVE ACTION REINSTALLED LENS CHECKS GOOD. (LP 1817295)
